# SDR IXXA05RNG095S

- Difficulty date: September 24, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rivet
- Condition: Loose
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION CHECK, A LOOSE RIVET WAS FOUND ON MAIN CARGO DOOR SKIN BETWEEN STA 420-440-LT.  AS TEMPORARY REPAIR BLIND RIVETS WILL BE INSTALLED IAW BOEING MESSAGE 1-136637626 AND EWO ATI 52-004.  SOLID RIVETS OR HI-LOCKS MUST BE INSTALLED WITHIN 6000 CYCLES.
